# SDR ASAA2021122537017

- Difficulty date: December 25, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 49,317 hours, 14,889 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: None
- Part number: 1211313010
- Part serial: AH875
- Condition: Faulty
- Location: #1 Engine
- Part time: 11,200 hours, 3,195 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #1 SHORT TERM FAULT 75-30401. VSV POSITION SIGNALS DISAGREE. DEFER PER TC 78273000. GROUNDED - YES. REMOVED & REPLACED #1 ENG RH & LH VSV ACTUATORS & BELLCRANK ASSYS REF B737-800 AMM 75-31-01, AMM 75-32-00 & EA 800-72EA-24100.
